IJPAM: Volume 93, No. 5 (2014)
NONMONOTONE LINE SEARCH ALGORITHM
Department of Mathematics
Badji Mokhtar University
Annaba, 23000, ALGERIA
Abstract. In this paper, a class of nonmonotone line search, study the convergence properties of such an algorithm for general nonconvex function, and proved its global convergence. More conjugate gradient algorithm is used the Wolfe rule nonmonotone line search. The global convergence results are proved.
Received: March 13, 2014
AMS Subject Classification: 65K05, 90C30
Key Words and Phrases: conjugate gradient, nonmonotone line search, global convergence, unconstrained optimization
Download paper from here.
DOI: 10.12732/ijpam.v93i5.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 685 - 698
This work is licensed under the Creative Commons Attribution International License (CC BY).